Answered by: Dr Sri Viknarajan
I am 35 female, last week i experienced a chest discomfort and fullness. I thought it was due to my GERD. But doctor ask to do ECHO and found mild LVH. So he prescribed Telmisartan 40 mg daily. However my blood pressure is between 120-130/80-90. Can i still take Telmisartan?
Hi and thank you for contacting us,
From your statement, we understand your concern regarding your current medication. We will try to help you.
For your information, low blood pressure is a condition where the blood pressure reading is lower than 90 millimetres of mercury (mmHg) for the top number (systolic) or 60 mm Hg for the bottom number (diastolic).
In addition, it is found that Telmisartan is one of many options that are suitable to treat Left Ventricular Hypertrophy (LVH). However, people that are experiencing these conditions must consult the doctor before continuing Telmisartan,
Any further enquiry regarding the current treatment and other medical symptoms should be referred directly to a doctor.
You are also advised to talk to a doctor online in order for us to help you further.
We hope you will be satisfied with our answer.